# SDR CA071221003

- Difficulty date: December 12, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Motor
- Part number: 31J285704
- Condition: Defective
- Location: Bleed Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, F, J
- Precautionary procedure: E

## Discrepancy

(CAN) VIBRATION, (RUMBLE) AND EEC REVERSION WAS EXPERIENCED DURING DESCENT. THE CREW ELECTED TO PERFORM AN INFLIGHT SHUTDOWN OF THE ENGINE AND CONTINUE TO DESTINATION. TROUBLESHOOTING REVEALED A DEFECTIVE BLEED VALVE TORQUE MOTOR CAUSING THE COMPRESSOR SURGES/STALLS. THE UNIT WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (TC 20071221003)
